Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 793862, 18 pages
http://dx.doi.org/10.1155/2012/793862
Research Article

Common Fixed Points of Weak Contractions in Cone Metric Spaces

1College of Mathematics and Information Science, Jiangxi Normal University, Nanchang, Jiangxi 330022, China
2Faculty of Mathematics, University of Belgrade, Studentski Trg 16, 11000 Beograd, Serbia
3Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey
4Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11120 Beograd, Serbia

Received 21 January 2012; Accepted 4 March 2012

Academic Editor: D. Anderson

Copyright © 2012 Hui-Sheng Ding et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Results on common fixed points of mappings in cone metric spaces under weak contractive conditions (B. S. Choudhury and N. Metiya (2010)) are unified and generalized. Also, cone metric versions of some other related results on weak contractions are proved. Examples show that our results are different than the existing ones.